# SDR USAA990195

- Difficulty date: March 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48139
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Cabin
- Part time: 42,478 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 CHECK, FUOND 1.25 INCH CRACK IN INTERCOSTAL BETWEEN CABIN FLOORBEAMS NR 965-980, C/L OF A/C UPPER FLANGE. INSTALLED DOUBLER MANUFACTURED FROM 7075T6 .032 INCH PER SRM 53-01, FIG 2. (M)
